# SDR CALA2025082608127

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 100,928 hours, 22,265 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT EICAS LAV SMOKE MSG ILLUMINATED. MSG CLEARED O N LANDING AS PER CREW SMOKE DETECTOR OPERATED AT AFT L/H LAV K ON DESCENT OF INSPECTED LAV COMP NO SMOKE ODOR NOTED ALL COMPARTMENTS ARE SECURED REMOVED AND REPLACED AFT L/H LAV SMOKE DETECTOR AS PRECAUTIONARY.  OPS CHECKS GOOD.
